# SDR P5CA2009062501601

- Difficulty date: June 25, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 33,108 hours, 5,176 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Defective
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE A LOUD RUMBLING WAS HEARD THROUGH THE PACK SYSTEM AND AN ODOR WAS NOTICED COMING THROUGH THE VENTS.  CONDITIONAL INSPECTION WAS PERFORMED IAW MM 05-51-56 AND IT WAS CONFIRMED THERE IS A BAD PACK 1 ACM.  PACK 1 WAS DEACTIVATED AND DEFERRED IAW MEL 21-51-1.
